# SDR ZZDA2009401

- Difficulty date: November 6, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB PAN, CORROSION.  ACCOMPLISHED JAMB PAN BLENDING WITHIN LIMITS PER B717 SRM 51-10-04 AND B717 SRM 53-00-00 FIG 103.
